MAUDE Adverse Event Report: COCHLEAR LTD CP910 PROCESSING UNIT (MAIZE); NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD CP910 PROCESSING UNIT (MAIZE); NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CP910
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on october 25, 2019.
 
Event or Problem Description
Per the clinic, the patient developed a wound infection at the magnet site of the external processor.The patient was treated with antibiotics and anti-inflammatory medication and the issue has resolved (date not reported).

Brand Name
CP910 PROCESSING UNIT (MAIZE)
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, 2109
AS  2109
MDR Report Key9247808
Report Number6000034-2019-02115
Device Sequence Number3107944
Product Code MCM
UDI-Device Identifier09321502021487
UDI-Public(01)09321502021487
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCP910
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2019
Initial Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;